Volume 9, Issue 2 (9-2023)                   mmr 2023, 9(2): 63-74 | Back to browse issues page

XML Persian Abstract Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Heydari A. On the characteristic polynomial and spectrum of Kragujevac trees. mmr 2023; 9 (2) :63-74
URL: http://mmr.khu.ac.ir/article-1-3017-en.html
Arak unversity of Technolgy , heydari@arakut.ac.ir
Abstract:   (467 Views)
The Kragujevac trees  where are used in molecular graphs have been studed by researchers of graph Theory in last years. In this paper, we study  the characteristic polynomial and spectrum of adjacency and Laplacian matrices of regular Kragujevac trees. As application of our obtained results, we compute a upper bound for spectral redius, energy of graph and kirchhoff index of  Kragujevac trees.
Full-Text [PDF 419 kb]   (168 Downloads)    
Type of Study: Original Manuscript | Subject: alg
Received: 2019/11/3 | Revised: 2024/02/17 | Accepted: 2021/09/13 | Published: 2023/12/3 | ePublished: 2023/12/3

Add your comments about this article : Your username or Email:
CAPTCHA

Send email to the article author


Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.

© 2024 CC BY-NC 4.0 | Mathematical Researches

Designed & Developed by : Yektaweb